# SDR AALA20160225008

- Difficulty date: February 25, 2016
- Submitted: February 26, 2016
- Operation: Air carrier
- Aircraft: N915AN
- Make and model: Boeing 737823
- Aircraft serial: 29516
- Aircraft time: 49,394 hours, 20,071 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shield
- Part number: 143A812629
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO RT TRANSITION PANEL SHIELD CORRODED OUT OF LIMITS, BETWEEN STATION 420 - 440.  INSTALLED NEW SERVICEABLE RT TRANSITION PANEL SHIELD IAW AARD 51-00-05-1 & EA 258228.  ACFT IN BASE MX.
